Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Stopped taking pills due to bad skin, stomach cramps, brown discharge, pregnancy test negative. Reason?

Hi i have took emergency contraception four weeks ago. I was on the pill for a few weeks after taking the tablet however stopped due to bad skin and my partner is away so i decided to stop taking protection till he returns in 3months time. However iv started to get terrible stomach cramps but no period in last few days. Iv had brownish heavy discharge for last week and i took a pregnancy test last week which was negative.(at time of taking the emergency protection the nurse also took a test was negative) What is this problem i have? Why the discharge and cramps? Is it possible i am pregnant?? Please help as im totally confused.
Asked On : Wed, 21 Nov 2012
Answers:  0 Views:  24 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor